# SDR GTIA2018062802721

- Difficulty date: June 28, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 25,112 hours, 11,605 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Detached
- Location: Seat 11 Def
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER OXYGEN GENERATOR UNIT HAS BROKEN OUT OF CELLING AND IS HANGING BY A STRING ABOVE SEATS 11 DEF.  INSTALLED THE OXYGEN CONTAINERS IAW AMM 35-21-41.  OPS CHECKED GOOD IAW 35-23-00
